# SDR ABXA2024041078

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 98,146 hours, 36,313 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Main Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MCD WARNING ANNUCIATORS INDICATOR ILLUMINATED DURING PUSH-BACK , AC RETURED TO THE GATE AND MAINTENANCE CLOSED AND LATCHED MAIN CARGO DOOR IAW B767 AMM 52-32-00 DOOR OPS CHECK GOOD .AC TAXIED OUT AND DEPARTED  IN SERVICABE CONDITION ,.
